MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® STRETCH LATEX FREE TOURNIQUET

BECTON DICKINSON BD VACUTAINER® STRETCH LATEX FREE TOURNIQUET
Catalog Number 367203
Health Effect - Clinical Codes Headache (1880); Hypersensitivity/Allergic reaction (1907); Skin Irritation (2076); Reaction (2414)
Date of Event 05/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Results: a sample was not returned for evaluation.A review of the device history record could not be performed as a lot number was not provided for this incident.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that bd vacutainer® stretch latex free tourniquet caused allergic reactions in two people.One reported congestion, headache, cough and respiratory issues.The other had dermatitis and hives.Both were reassigned to work in another area.No medical intervention reported for the reactions.
 
Additional Manufacturer Narrative
The initial mdr was submitted with an incorrect 510k number.It is corrected to read exempt.

Brand Name
BD VACUTAINER® STRETCH LATEX FREE TOURNIQUET
Common Device Name
TOURNIQUET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7082710
Report Number2243072-2017-00298
Device Sequence Number1130619
Product Code GAX
UDI-Device Identifier00382903672035
UDI-Public00382903672035
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number367203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2016
Supplement Date Received by Manufacturer05/05/2016
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;